# SDR FDEA201706061582

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 1,282 hours, 546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: PN257T110320
- Part serial: DO1497
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, PILOT FLYING CALLED FOR GEAR UP,  MOVED GEAR LEVER TO THE UP POSITION.  ALL INDICATIONS NORMAL.  AFTER TO CHECKLIST,  MOVED GEAR LEVER TO OFF POSITION AND GEAR EXTENDED,  AFTER FULL GEAR EXTENSION RECEIVED 2 GEAR DISAGREE EICAS WITH NOSE AND RT GREEN GEAR INDICATIONS BUT NO LT GREEN GEAR INDICATION.  MOVED GEAR LEVER BACK TO UP POSITION, GEAR RETRACTED NORMALLY AND GEAR DISAGREE LIGHT WENT AWAY.  CONTINUED FLIGHT WITH GEAR LEVER IN UP POSITION.   COMPLETED ANTISKID SYSTEM OPS TEST AND OPERATIONAL TESTS OF GROUND PROXIMITY WARNING SYSTEM FOR LANDING GEAR LEVER.  R & R IAW AMM 32-31-01-4. COMPLETED POSITION AND WARNING TEST IAW MM 32-61-00-5 ALL TESTS PASSED, NO OTHER DEFECTS NOTED.
